| Model Number |
DACUK-NT |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/21/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Review of the device history record was not possible as the lot number is unknown.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Related manufacturer reference number: 3002953813-2018-00036.During a procedure port 1 on the generator displayed an unsafe probe error message when going into lesion mode.The procedure was cancelled and there were no adverse consequences to the patient.Further troubleshooting determined the issue was due to two generator adapter cables.